View Full Version : Desoxyn and itchy rash, anyone else?


Addelerious
11-18-07, 12:58 AM
I have been taking Desoxyn (10mg, 3x/day) successfully for several years now. I have never had any allergies, hives, rashes (except poison ivy) in my life. Starting about 2 weeks ago, I developed an itchy rash at the nape of my neck and part way up the back of my scalp.

I'm wondering if it could be due to my medication, but why after all this time?
Has anyone else ever developed a rash from Desoxyn or any other stimulant? Did you have to discontinue your medication? If you had to switch, did you do okay on another med?:confused:

speedo
11-18-07, 09:50 AM
Usualy a rash caused by medication is good cause to discontinue the medication. You should call your doctor and talk to him/her about it because if left unattended this kind of reaction to medication can get a lot worse really fast.

ME :D

Matt S.
11-18-07, 01:36 PM
I have personally never had a rash from any stimulant and I have tried them all inluding Desoxyn but I can say however you should look into getting it checked out whether it's meds or something else.

Addelerious
11-19-07, 07:24 AM
Thanks for your input. I've already lowered my dosage and the rash seems to be subsiding. I'll talk with my doctor about switching meds, unfortunately I've tried most of them and Desoxyn has been the most effective (also the most expensive).

purerealm
06-09-08, 04:07 AM
when I started taking huge doses of adderall (>100mg), I started developing hives around my body, the hives went away after a few days, and I basically just stopped taking adderall after that, although the lower doses don't give me said rash

JR1973
06-09-08, 08:47 AM
Skin issues can sometimes appear with amphetamine use. Talk to your doctor if it continues.

J